# SDR 9WGA4352016042201

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,063 hours, 14,732 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO SMOKE DEVELOPED, LOOKED LIKE ORIGINATING FROM MAIN CARGO DECK.  COULD NOT DUPLICATE SMOKE ON THE GROUND.  DEFERRED NR 2 AIR CONDITIONING PACK AS MOST PROBABLE CAUSE.  REPLACED COALESCER BAG IN ALL 3 AIR CONDITIONING SYSTEMS.
